MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART SD 60/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART SD 60/16; ICD LEAD
Model Number 359065
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lead partially capped.Rv p/s pin capped during changeout procedure.While connecting the rv p/s pin into the new device, the physician engaged the set screw for the pin electrode and did a tug test to ensure the lead was properly secured.The insulation between the ring and the tip broke loose and the conductor for the tip unraveled.The lead was clipped distal to the ring electrode and the remaining lead body was capped pending extraction at a later date.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Lead was extracted on (b)(6) 2021.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Lead was extracted on (b)(6) 2021.Upon receipt, the lead under complaint was found cut 4 cm distal to the is-1 connector pin.The proximal fragment was received for analysis.The yoke and the distal fragment including the shock coils and lead tip was not returned.It is reasonable to assume that the lead was cut during the surgery.The analysis revealed a damaged insulation directly next to the is-1 connector pin.In this region the inner coil was found deformed.The above mentioned damages most likely resulted due to mechanical stress during the extraction procedure.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
LINOX SMART SD 60/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12972004
Report Number1028232-2021-06617
Device Sequence Number17276705
Product Code NVY
UDI-Device Identifier04035479100384
UDI-Public04035479100384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model Number359065
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer12/14/2021
12/23/2021
03/10/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date12/15/2021
01/04/2022
03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age47 YR
Patient SexFemale